Welcome to ehealthforum,
When you are on hormonal birth control, you do tend to have shorter and lighter periods due to hormonal changes. Other possibility could be pregnancy (women can get pregnant while being on the birth control). Wait and watch for your next periods. Look out for development of any other new symptoms if you suspect to be pregnant. If you do not get your periods or if you get altered periods, or if you develop any symptoms suggestive of early pregnancy, consider visiting your doctor/gynecologist for examination (to confirm pregnancy related changes/signs in body) and blood/serum HCG level test (to confirm/rule out pregnancy accurately).
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.